# SDR F3LA200300024

- Difficulty date: January 22, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT MLG WHEELWELL CUTOUT AFT FAIRING ATTACH ANGLE HAD SEVERAL FASTENER HOLES WORN AND DAMAGED.  REPLACED FAIRING ATTACH ANGLE PER SRM 53-43-01.
